Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

periods after ending the depo shot?

hi i was on depo shot for about a year my last dose was may 2008-got my first period in january (since coming off shot) ever since i get it about every 2-3 weeks (still not regular) however the last 2 1/2 weeks i have been spotting every other day- what the heck is going on? is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 10:44 PM on Jul. 13, 2009 in Trying to Conceive

Answers (2)
  • I hated the depo shot my step mom made me get it when my period came back it was HELL I was hurting so bad I bled for so long and I yes I think I had a bout there of spotting for a couple weeks. It's been 10 years since that so I'd ask you r Dr to be sure. GL
    luvmygrlz

    Answer by luvmygrlz at 10:47 PM on Jul. 13, 2009

  • it can take 18 months to finally get regular again because ur body is so used to the hormone always being there so its gonna take a while.

    I used to be regular light 4 day period every 35-40 days. after depo I had a heavy period 2 days and got pregnant the next month...I lucked out...some women take at least a year to get prego
    Dom123123

    Answer by Dom123123 at 10:52 PM on Jul. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN